# SDR IPXA2023021691040

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,135 hours, 21,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR EICAS ILLUMINATED FOR 3 SECONDS THE EXTINGUISHED DURING PUSHBACK. EACH FLT REINSPECT- CREW ENTRY DOOR INDICATING SYSTEM - ALL DOOR EXCEPT MAIN CARGO DOOR. MEL 52-71-1-1 DMP DI LOG UPDATED.R/R BENT ENTRY DOOR SENSOR BRACKET & ADJUSTED SENSOR S194 PER AMM 52-71-00. SYS OPS NORMAL. THIS CLEARS M802867.
